I go before I put it in just before bed, but then I wake up with the serious need to pee. And again five minutes later. Is not just a feeling I REALLY gotta go with a full bladder. I'm worried this is making the treatment ineffective.
CL12; IF you are keeping the Monistat cream in most the night at least then it should be okay and still do the job. But something else to think about if you just went in and bought a box of Monistat you may need to see the doctor to make sure you do not also have a UTI going on but yes also the cream can make you need to pee and if you have to go don't hold it because it is not going to help your conditions. here is a copy and paste to show you that having to pee more is not uncommon here you go (((( Other, less serious side effects may be more likely to occur. These include burning, itching, irritation of the skin, and an increased need to urinate.))) So if this continues you should see your doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2014 • 2 answers
I have a yeast infection and my dr gave me 2 pills of 100mg for 2 days and so far I still feel itch?
Posted 23 Jan 2016 • 2 answers
Posted 23 Mar 2017 • 0 answers
Posted 13 Apr 2017 • 0 answers
Monistat 7 - I just used the Monistat but now I have to pee. I also have a bladder infection so I...
Posted 24 Aug 2017 • 2 answers